MathSciNet Relay Station
MathSciNet bibliographic data
MR52137 52.0X
Vietoris, L. Ein einfacher Beweis des Vierscheitelsatzes der ebenen Kurven. (German) Arch. Math. (Basel) 3, (1952). 304–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement